# SDR DALA2022081905631

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 66,176 hours, 21,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 2L DOOR WONT ARM. CORRECTIVE ACTION: PERFORMED GVI & CLEARED DEBRI. PERFORMED OPS CHK B757 AMM 52-11. (9151150)
